Pacific Journal of Mathematics

Unitary analogs of generalized Ramanujan sums.

Kenneth R. Johnson

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 429-432.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723974

Mathematical Reviews number (MathSciNet)
MR705241

Zentralblatt MATH identifier
0504.10001

Subjects
Primary: 10A20

Citation

Johnson, Kenneth R. Unitary analogs of generalized Ramanujan sums. Pacific J. Math. 103 (1982), no. 2, 429--432. https://projecteuclid.org/euclid.pjm/1102723974


Export citation

References

  • [1] D. R. Anderson and T. M. Apostol, The evaluation of Ramanujan'ssumand generalizations, Duke Math. J., 20 (1952), 211-216.
  • [2] E. Cohen, Arithmetical functions associated with the unitary divisors of an integer, Math. Zeit., 74 (1960), 66-80.
  • [3] E. Cohen, Unitary functions(modr), //, Publications Mathematicae, 9 (1962), 94-104.
  • [4] G. S. Donovan and D. Rearick, On Ramanujan'ssum, Det Kgl. Norske Vidensk Selsk. Fordhandlinger, 39 (1966), 1-2.
  • [5] P. J. McCarthy, Some more remarks on arithmeticalidentities,Portugal Math., 21 (1962), 45-57.
  • [6] V. Sita Ramaiah, Arithmeticalsums in regular convolutions, J. Reine Angew. Math., 304 (1976), 265-283.
  • [7] D. Suryanarayana, A property of the unitaryanalogue of Ramanujan'ssum, Elem. Math., 25 (1970), 114.